Vol. 19, No. 1, 2021-2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 19, Issue 1
Volume 18, Issue 1
Volume 17, Issue 3
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Dimensional dual hyperovals in elliptic and parabolic spaces

Ulrich Dempwolff

Vol. 19 (2021-2022), No. 1, 41–46
DOI: 10.2140/iig.2022.19.41

To the knowledge of the author no dimensional dual hyperovals of elliptic or parabolic type have been described yet. The purpose of this note is to fill this gap.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

dimensional dual hyperoval, polar space
Mathematical Subject Classification
Primary: 51A45
Received: 16 April 2021
Accepted: 2 November 2021
Published: 7 April 2022
Ulrich Dempwolff
Department of Mathematics
University of Kaiserslautern
67653 Kaiserslautern